# SDR DALA2023061904955

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,935 hours, 31,619 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 DOOR 3R SLIDE LIGHT MALFUNCTIONING REQUIRES CYCLING OF DOOR TO ILLUMINATE. CORRECTIVE ACTION: PERFORMED OPS CHK OF SLIDE LIGHT AT DOOR R3. CHK NORMAL. NO FAULT NOTED. DOOR OK FOR SVC (4907552)
